Day 40.

June 3, 2011

What's that warm glowy thing in the sky?

    I believe the worst is over. My worst symptoms now are due more to lack of sleep and nutrition than anything else. (HAVE I GOT THE WEIGHT LOSS PLAN FOR YOU!) I think. Withdrawal is more like a roller coaster than a steady decline or descent. It comes in waves, so it’s impossible to say. But there have been moments, represented above, when light punches through.

    The insomnia is not a whole hell of a lot of fun. Nothing over-the-counter touches it. My insomnia scoffs at melatonin. Nothing available with a prescription that I have been allowed so far touches it. Trazodone? Nada. There’s only one thing I’m aware of that would work (like a charm, in fact). But people in a treatment center get a little freaked out when one asks for a benzodiazepine like Xanax or Valium (Ativan? Something? ANYTHING?), drugs with an apparently high potential for abuse – something I do not understand at all (“Hey, let’s party! By sleeping!”). So I have not gone so far as to ask for them. And I don’t expect an offer to be forthcoming.

    So instead, I just get up, walk around and drink a glass of milk. And sigh. A lot.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: